# SDR IPXA12674210

- Difficulty date: July 3, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR MONITOR STATUS MESSAGE 15 MINS ENROUTE.  EMERGENCY DECLARED.   REPLACED RELAY K203, K205, K209, 219, K293 & TIME DELAYS M1164, M1164, M1163 SWPM 20-30-00/20-81-22 PSEU BIT AND LT GEAR TARGET TEST GOOD.
